# SDR DL72W961250

- Difficulty date: May 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2817W
- Make and model: Boeing 727247
- Aircraft serial: 20873
- Engine: Pwa JT8D15A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 734001139
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

NUMBER 1 ENGINE SHUTDOWN 30 SECONDS AFTER LIFT OFF.  FOUND SHAFT SHEARED ON FUEL PUMP.  REPLACED PUMP AND CONTROL.
